# SDR DXTA2013070805435

- Difficulty date: July 6, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 11,206 hours, 6,836 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200208025A
- Condition: Failed
- Location: Air Con Sys
- Part time: 1,040 hours, 635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON GROUND AFTER START, TURNED ON APU BLEED AIR & CABIN PACK RECEIVED A BURNED, MUSTY ODOR AND WHITE SMOKE FILLED THE CABIN .  THE CABIN PACK TEMP SELECT WAS AT 65, AND THE SUPPLY WAS AT 195 AND CLIMBING.  AFTER TURNING OFF THE CABIN PACK THE ODOR AND SMOKE SLOWLY DISSIPATED.  INSPECTED CABIN ACM AND FOUND TURBINE COMPRESSOR NOT ROTATING. REMOVED & REPLACED CABIN TURBINE COMPRESSOR IAW MM 21-51-00. OPS AND LEAK CHECKED GOOD.
